# SDR MASA2012082735069

- Difficulty date: August 27, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 20,688 hours, 16,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH LEFT ON, LIGHTS INOPERATIVE.  MAINTENANCE CHARGED THE EMERGENCY EXIT LIGHTING SYSTEM WITH AIRCRAFT POWER.
